Sturm-Picone comparison theorems for nonlinear impulsive differential equations with discontinuous solutions


Kayar Z., Masiha S. K.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.18, pp.7879-7888, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 18
  • Publication Date: 2017
  • Doi Number: 10.1002/mma.4571
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.7879-7888
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

The nonlinear versions of Sturm-Picone comparison theorem as well as Leighton's variational lemma and Leighton's theorem for regular and singular nonlinear impulsive differential equations with discontinuous solutions having fixedmoments of impulse actions are established. Although discontinuity of the solutions causes some difficulties, these new comparison theorems cover the old ones where impulse effects are dropped.